Segui
Mattia Pujia
Titolo
Citata da
Citata da
Anno
Hermitian curvature flow on unimodular Lie groups and static invariant metrics
R Lafuente, M Pujia, L Vezzoni
Transactions of the American Mathematical Society 373 (6), 3967-3993, 2020
122020
Expanding solitons to the Hermitian curvature flow on complex Lie groups
M Pujia
Differential Geometry and its Applications 64, 201-216, 2019
82019
A remark on the Bismut–Ricci form on 2-step nilmanifolds
M Pujia, L Vezzoni
Comptes Rendus Mathematique 356 (2), 222-226, 2018
82018
Hermitian curvature flow on complex locally homogeneous surfaces
F Pediconi, M Pujia
Annali di Matematica Pura ed Applicata (1923-) 200 (2), 815-844, 2021
72021
Positive Hermitian curvature flow on complex 2-step nilpotent Lie groups
M Pujia
manuscripta mathematica 166 (1), 237-249, 2021
62021
The Hull-Strominger system and the Anomaly flow on a class of solvmanifolds
M Pujia
Journal of Geometry and Physics 170, 104352, 2021
52021
The Anomaly flow on nilmanifolds
M Pujia, L Ugarte
Annals of Global Analysis and Geometry 60 (3), 501-537, 2021
42021
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–7